# SDR CA960502005

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 414A
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1003957G
- Condition: Loose Fittings
- Location: Hyd Sys
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC HOSE FITTINGS FOUND LOOSE ON INLET AND DISCHARGE PORTS. NO APPARENT REASON COULD BE FOUND FOR THIS CONDITION, HOWEVER LOSS OF HYDRAULIC FLUID RESULTED.
